Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 949860, 4 pages
http://dx.doi.org/10.1155/2014/949860
Research Article

On Inequality Applicable to Partial Dynamic Equations

Department of Mathematics, Dr. B.A.M. University, Aurangabad, Maharashtra 431004, India

Received 12 February 2014; Accepted 26 March 2014; Published 15 April 2014

Academic Editor: Peiguang Wang

Copyright © 2014 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main objective of the paper is to study new integral inequality on time scales which is used for the study of some partial dynamic equations. Some applications of our results are also given.